# SDR QXEA2013033100718

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Strut
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON LT ENGINE F6 EMS STRUT, AFT INBD SIDE.  REMOVED DAMAGE AND BLENDED IAW SRM 51-14-00-02-04, REV 12.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 9.   MEASURED BLENDED AREA FOUND TO BE .5" X .2" BY .004" DEEP MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD8/4-54-1121, ISSUE 1.   VERIFIED AREA TO BE FREE & CLEAR OF OBSTRUCTIONS.  COMPLIED WITH TC RD8/4-54-1121, WO143401.
